| Model Number |
02.12.E0510FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
10/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had pain and cause is unknown.The surgeon determined the patient had a slight flexion contracture.At about 1 year and 11 months post primary the surgeon upsized the poly, revised the liner from a 10mm to an 11mm while removing posterior osteophytes.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch reviews performed on 14 october 2025: gmk-sphere 02.12.E0510fr gmk-sphere tibial insert e-cross - flex 5r - 10mm (k202022) lot 2310265: (b)(4) items manufactured and released on 02-jun-2023.Expiration date: 2028-05-21.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.15.E035 moto patella e-cross ø35 (k213071) lot 2238173: (b)(4) items manufactured and released on 10-nov-2022.Expiration date: 2027-10-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: the surgeon revised liner and removed some osteophytes, to restore the joint from flexion contracture, stifness.There is no indication that any potential issue with the device may have caused or contributed to the event.